# SDR HNAA201812310032

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 36,188 hours, 31,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  659     25-60  1868881  28DEC18  PHL  CLOSE
      COCKPIT FLASHLIGHT ASSY HAS A HOT ELECTRICAL SMELL.

FACT  28DEC18  08:28  PHL
            REPLACED FLASHLIGHT ASSY IN COCKPIT. OPS CHECK GOOD.
            OK FOR SERVICE
